# SDR IPXA2020050654994

- Difficulty date: May 4, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N350UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37873
- Aircraft time: 20,108 hours, 7,200 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ACHEMICAL SMELL AT FL 350 POSSIBLY OZONE - SUBTLE USED O2 UNTIL 17000 NO SMELL AT THIS ALT. CONTINUED W/O O2 THERE AFTER.C/W SMOKE ODOR IN COCKPIT CHK PER MM 05-51-56-202-001 AND TASK 21-00-21-102-030. NO SMOKE OR ODOR NOTICED. OK TO CONTINUE.
